# SDR ASAA2014100209294

- Difficulty date: October 2, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 24,836 hours, 7,739 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ANNUNCIATED.  ACFT GROUNDED. TESTED APU SYSTEM IAW FIM 49-40, TASK 802. ALL TESTS PASSED.  NO MAINT HISTORY WITHIN 30 DAYS.
